# SDR AALA20100308TPA01

- Difficulty date: March 7, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 70,824 hours, 37,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28DEF EGRESS LIGHT INOPERATIVE.  FOUND WIRE TO LIGHT SOCKET BROKEN.  REPAIRED BROKEN WIRE.  OPS CHECKED NORMAL.
